American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11B34) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Yong-Gao Chen and Jin-Hui Fang. On additive complements. II. Proc. Amer. Math. Soc. 139 (2011) 881-883. MR 2745640.
Abstract, references, and article information   
View Article: PDF

[2] Jin-Hui Fang and Yong-Gao Chen. On additive complements. Proc. Amer. Math. Soc. 138 (2010) 1923-1927. MR 2596025.
Abstract, references, and article information   
View Article: PDF

[3] Peter Hegarty. Essentialities in additive bases. Proc. Amer. Math. Soc. 137 (2009) 1657-1661. MR 2470824.
Abstract, references, and article information   
View Article: PDF

[4] Melvyn B. Nathanson. Partitions with parts in a finite set. Proc. Amer. Math. Soc. 128 (2000) 1269-1273. MR 1705753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1